Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 

Vol. 54 (6) (2022)
 
 
   
New Subclass of Analytic Functions Associated with Fractional q¡ Differintegral Operator
by D. D. Bobalade, S. B. Joshi and N. D. Sangle
   
Midpoint type Fractional Integral Inequalities for convex and positive symmetric Increasing functions
by Muhammad Amer Latif and Sabir Hussain
   
Fuzzy Bipolar Soft Quasi-ideals in Ordered Semigroups
by Aziz-Ul-Hakim Hidayatullah Khan Imtiaz Ahmad and Asghar Khan
   
Decision Support System Based on Spherical 2-tuple Linguistic Fuzzy Aggregation Operators and their Application in Green Supplier Selection
by Muhammad Qiyas and Saleem Abdullah
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (7-8) (2023)
 
  Previous Issue
Vol. 55 (5-6) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved